# SDR 97ZZZX1526

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Web
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS NOTED ON THE LT SIDE OF THE NOSE GEARBOX WEB (FROM E/E BAY) FROM STA 294.5 TO STA 312.
